# SDR FDEA201909222319

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 78,286 hours, 15,578 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX551274
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDIS  525     29-02  7176     22SEP19  MEM  FACT  U  LOGPAGES:3146933  FLYING AT FL33, LEVEL ONE "HYD 1 OFF" 44 MINS LATER LEVEL 2 "HYD 1 FAIL" FACT 23SEP19 01:03   MEM U  AMM: 29-11-20-4-1  REMOVED AND REPLACED #1 ENGINE LEFT AND RIGHT EDP. REPLACED #1 ENGINE HYD CASE DRAIN FILTERS. OPS CHECK AND LEAK CHECK GOOD REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 350880-6 POS: 102  SRL: MX-551274       TAG NR: F58152 ON MPN: 3031863-001 CPN: 2900019 SRL: MX798201 TAG NR: 8127G1 REASON CODE : FAILED OPS CK & REPLACED WITH SERVICABLE UNIT OFF MPN: 350880-6 POS: 101 SRL: MX620570 TAG NR: 45F457 TAG NR: G80145 ON MPN: 3031863-001 CPN: 2900019  SRL: MX824100 TAG NR:  862G89 REASON CODE : PREMATURE  REMOVAL/INSTALLATION OFF  MPN: 350880-6 POS: 101 SRL: MX620570 TAG NR: 45F457 TAG NR: G80145 ON MPN: 3031863-001 CPN: 2900019 SRL: MX798736 TAG NR: F52136.
